I have been taking trintellix for the past 3 months and I am experiencing vertigo and nausea. I’m kind of scared to keep taking. It’s really debilitating. I was on Paxil but switched to trintellix because the Paxil was not helping. On the trintellix website it states that it can cause dizziness but symptoms will subside after 6 weeks. This makes me think the nausea and vertigo could possibly be caused by something else
Does trintellix cause long term vertigo, nausea and nausea?
Question posted by Camille99 on 18 Nov 2021
Last updated on 30 November 2021 by WildcatVet
Although side effects generally subside over several weeks it could still be the Trintellix and it's possibly dose dependent. Have you seen improvements overall despite the side effects and have you told your doctor about the vertigo and nausea?
I'd rule out any underlying cause and if it comes back to the medication you'll want to discuss your options. If you want to stay on it there are medications that can help. If not, you'll need to consider switching to a different drug.
Best regards and best of luck to you.
I was on Trintellix 10mg for a year and the extreme nausea never subsided. I eventually was prescribed Zofran to break in half (2mg was effective) and take with it which definitely helped. I ultimately stopped the Trintellix because I was actively avoiding taking it some days, dreading having to gag or lay down, etc. UNFORTUNATELY, the Trintellix was literally the best med at controlling my depression, and I've been on everything. I heard something like 30% of people will experience this incessant nausea and the rest will only experience it while tapering up. Fun fact - after switching to Effexor XR this year, I requested my doc add the Trintellix back, but only at 5mg. The nausea is not that bad (livable). Good luck!
paxil, vertigo, nausea/vomiting, trintellix
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.